# SDR ASAA2015031511033

- Difficulty date: March 15, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U3
- Condition: Cracked
- Location: Bs 264-284
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL STA 264-284 RBL 2 IS CRACKED.  ACFT GROUNDED.  R & R INTERCOSTAL IAW DWG 141A5410, REV A, REMOVED DOT.
